MathSciNet Relay Station
MathSciNet bibliographic data
MR2549476 57M25 (57N10)
Goda, Hiroshi; Hayashi, Chuichiro; Song, Hyun-Jong Dehn surgeries on 2-bridge links which yield reducible 3-manifolds. J. Knot Theory Ramifications 18 (2009), no. 7, 917–956.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement